# SDR AALA200802076

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 84,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHT AT MID GALLEY LT HAND SIDE INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT MID GALLEY LT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPS.
